のホームページにようこそ  Tsteuya ANDO Home Page


論文・プレプリコーナー  Major Articles

主な論文のリストとプレプリです。その他のつまらない論文はMathSchiNetでさがしてください。全部単著です。

[1] On extremal rays of the higher dimensional varieties, Invent. math, Vol.81, pp.347-357, 1985 (Preprint Version)
[2] Pluricanonical Systems of Algebraic Varieties of General Type of Dimension ≦ 5, Advanced Studies in Pure Mathematics Vol.10, pp.1-10, 1987
[3] On the normal bundle of P^1 in the higher dimensional projective variety, Amer. J. of Math., Vol.113, pp.949-961, 1991
[4] On the Normal bundle of an Exceptional curve in a higher dimensional algebraic manifold, Math. Ann., Vol.306, pp.625-645, 1995 (Preprint Version)
[5] Some Homogeneous Cyclic Inequalities of Three Variables of Degree Three and Four, Aust. J. Math. Anal. Appl., Vol.7, Issue 2, 2010.
[6] Some Examples of Simple Small Singularities, Comm. in Alg. Vol.41(2013),pp.2193-2204. (Preprint Version)
[7] Cubic and Quartic Cyclic Homogeneous Inequalities of Three Variables, Aust. J. Math. Anal. Appl., Vol.7, Issue 2, 2010. (Errata) (Preprint Version)
[8] A New Proof of Shapiro Inequality, Math. Inequal. Appl.Vol.16, No3(2013) 611-632. (Preprint Version)
[9] Discriminants of Cyclic Homogeneous Inequalities of Three Variablew, J. of Alg. Vol.514, 2018, pp.383-441. (Preprint Version, File to check calculations, Errata and Comments)
[10] Theory of PSD Cones on Semialgebraic Varieties(File to check calculations)
[11] Semialgebraic Variety (Preprint Version)
[12] Some Quintic and Sextic Cyclic Inequalities Three Variables
(Preprint Version)